# SDR P5CA9600260

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Worn
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE IN LEFT HAND OUTBOARD FOREFLAP LEADING EDGE, OUTBOARD END.  REPAIRED DAMAGE IAW SRM 51-40-09.
